# SDR MZZA96077

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86430
- Make and model: Boeing 727212
- Aircraft serial: 21947
- System (JASC): 2560 · Emergency Equipment
- Part: Latch Assembly
- Part number: 65C1990119
- Condition: Wire Broken
- Location: L1 Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1/2 D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, EXCESSIVE BROKEN WIRES WERE FOUND ON L1 ENTRY DOOR ESCAPE SLIDE LATCH CABLE.  THE DAMAGED ESCAPE SLIDE LATCH ASSEMBLY WAS REMOVED AND REPLACED PER B727 MM 25-60-15.  REF HANGAR NON ROUTINE REPAIR ITEM CARD NR 803383 9SEQ NR 02083.  (M)
